# SDR REXA2022030300323

- Difficulty date: February 14, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED AT STGR 15L BETWEEN FS 661+14 AND FS 672. - "REMOVED CORRODED SEAT TRACK ON LH SIDE STR 15L BETWEEN FS           
661+14 - FS 672. FABRICATED AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A11 AND CRJ 900 SRM 53-00-49-201-002-A01. NO DEFECTS."
